MAUDE Adverse Event Report: Integra MicroFrance S.A.S. HOOK HANDLE CEV229-1A DIA 5MM 350MM; Microfrance Instruments

Integra MicroFrance S.A.S. HOOK HANDLE CEV229-1A DIA 5MM 350MM; Microfrance Instruments
Catalog Number CEV229-1A
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Malfunction

Brand Name
HOOK HANDLE CEV229-1A DIA 5MM 350MM
Common Device Name
Microfrance Instruments
Manufacturer (Section D)
Integra MicroFrance S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
Integra MicroFrance S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50568823
Report Number3003249645-2026-00039
Device Sequence Number13286369
Product Code GEI
UDI-Device Identifier10381780092513
UDI-Public10381780092513
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210942
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV229-1A
Device Lot Number7647616
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/02/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown